# SDR CA021030007

- Difficulty date: October 25, 2002
- Submitted: November 6, 2002
- Operation: Air carrier
- Make and model: Boeing 737-2H4
- Aircraft time: 36,337 hours
- Engine: Pwa JT8D9A
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indicator
- Part number: 1812996
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

(CAN) ON APPROACH, CREW SELECTED FLAPS AND EXTENDED NORMALLY TO FLAP 1 POSITION - FLAPS WOULD NOT EXTEND OR RETRACT FROM THAT POSITION. AIRCRAFT EXECUTED A MISSED APPROACH AND CONDUCTED THE 'TRAILING EDGE FLAP ASSEMETRY CHECKLIST'. CREW REQUESTED FIRE TRUCKS BE ON STANDBY DUE TO HIGH SPEED LANDING - AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED FLAP POSITION INDICATOR IN ACCORDANCE WITH MM 27-58-41.  SYSTEM GROUND CHECKED SERVICEABLE WITH NO FAULTS FOUND. AIRCRAFT RETURNED TO SERVICE WITH NO FURTHER INCIDENTS TO REPORT.
